| Model Number |
LifeVest WCD 5100 System |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Skin Inflammation/ Irritation (4545)
| Date of Event |
09/21/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A us distributor contacted zoll to report that a patient developed a skin irritation under the lifevest equipment.Patient described the area as an itchy, blotchy area on the skin along the right rib region.There was no alleged device malfunction contributing to the irritation.The patient¿s physician recommended a cream called remedy for the skin irritation.Follow up indicated that the skin irritation improved.
Additional Manufacturer Narrative
Not applicable.